Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

The Pell Sequences in Finite Groups

ÖMÜR DEVECİ, Erdal Karaduman

UTILITAS MATHEMATICA Cilt 96 · ss. 263–276 · 01.03.2015

Özet

In this paper, we study the generalized order-k Pell sequences modulo m and the generalized order-k Pell sequences in finite groups. Also, we obtain the periods of the generalized order-k Pell sequences in the dihedral group D-n.

Anahtar kelimeler

period Pell sequence Pell matrix finite group GENERALIZED FIBONACCI

Atıf için künye

DEVECİ, Ö., & Karaduman, E. (2015). The Pell Sequences in Finite Groups. UTILITAS MATHEMATICA, 96, 263–276.

BibTeX
@article{deveci2015-73601,
  author = {DEVECİ, ÖMÜR and Karaduman, Erdal},
  title = {The Pell Sequences in Finite Groups},
  journal = {UTILITAS MATHEMATICA},
  year = {2015},
  volume = {96},
  pages = {263--276},
  issn = {0315-3681},
  url = {https://akademik.atauni.edu.tr/yayinlar/73601-the-pell-sequences-in-finite-groups}
}